MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR301111301
Health Effect - Clinical Code Erosion (1750)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient had tibial erosion within the lateral compartment of their tibia discovered during the planning for their itotal knee replacement.Conformis engineering and the surgeon reviewed the case and deemed that the patient would not be a candidate for an itotal implant.The sales agent contacted customer service via phone to cancel the case, but did not submit the cancellation in written/ email form as was requested by customer service.Without the cancellation initiated, the case continued through production and was sent to the hospital for the procedure.The surgeon proceeded with the case and found that the tibial base plate could not provide adequate coverage within the lateral portion of the tibia and was unstable in flexion.A stryker tibial base plate was utilized along with the conformis femoral component and conformis cutting guides.The surgery was completed successfully.Review of the device history record indicates that the device was manufactured to specification.Retraining of the sales team is underway to ensure that cancellations are provided to customer service in written/ email form.
 
Event or Problem Description
It was reported that the patient had tibial erosion within the lateral compartment of their tibia discovered during the planning for their itotal knee replacement.Conformis engineering and the surgeon reviewed the case and deemed that the patient would not be a candidate for an itotal implant.The sales agent contacted customer service via phone to cancel the case, but did not submit the cancellation in written form as was requested by customer service.Without the cancellation initiated, the case continued through production and was sent to the hospital for the procedure.The surgeon proceeded with the case and found that the tibial base plate could not provide adequate coverage within the lateral portion of the tibia and was unstable in flexion.A stryker tibial base plate was utilized along with the conformis femoral component and conformis cutting guides.The surgery was completed successfully.

Brand Name
ITOTAL IDENTITY CR
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key11668123
Report Number3004153240-2021-00057
Device Sequence Number4167594
Product Code JWH
UDI-Device IdentifierM572TCR3011113011
UDI-Public+M572TCR3011113011
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K190562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCR301111301
Device Catalogue NumberTCR-301-1113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1